Analysis and control of a scalar conservation law modeling a highly re-entrant manufacturing system

Abstract : In this paper, we study a scalar conservation law that models a highly re-entrant manufacturing system as encountered in semi-conductor production. As a generalization of Coron et al. (2010) [14], the velocity function possesses both the local and nonlocal character. We prove the existence and uniqueness of the weak solution to the Cauchy problem with initial and boundary data in L∞L∞. We also obtain the stability (continuous dependence) of both the solution and the out-flux with respect to the initial and boundary data. Finally, we prove the existence of an optimal control that minimizes, in the LpLp-sense with 1⩽p⩽∞1⩽p⩽∞, the difference between the actual out-flux and a forecast demand over a fixed time period.
Type de document :
Article dans une revue
Journal of Differential Equations, Elsevier, 2011, 250 (2), pp.949 - 982. 〈10.1016/j.jde.2010.09.003〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00841189
Contributeur : Frederique Clement <>
Soumis le : jeudi 4 juillet 2013 - 10:10:30
Dernière modification le : vendredi 31 août 2018 - 09:06:02

Lien texte intégral

Identifiants

Collections

Citation

Peipei Shang, Zhiqiang Wang. Analysis and control of a scalar conservation law modeling a highly re-entrant manufacturing system. Journal of Differential Equations, Elsevier, 2011, 250 (2), pp.949 - 982. 〈10.1016/j.jde.2010.09.003〉. 〈hal-00841189〉

Partager

Métriques

Consultations de la notice

233